Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 39, NWS Tallahassee, FL

March 15, 2024Lee County, Worth County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 15, 2024, 6:29 PM EDT for Lee County, Worth County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2024, 6:29 PM EDT (22:29 UTC)
Expired
Mar 15, 2024, 7:15 PM EDT
In force
46 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lee County, GA, Worth County, GA

The radar

The Robins AFB radar (KJGX), 112 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 66 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
66 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
917 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

434 
WUUS52 KTAE 152229
SVRTAE
GAC177-321-152315-
/O.NEW.KTAE.SV.W.0039.240315T2229Z-240315T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
629 PM EDT Fri Mar 15 2024

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Northern Lee County in southwestern Georgia...
  Northwestern Worth County in south central Georgia...

* Until 715 PM EDT.

* At 629 PM EDT, a severe thunderstorm was located near Smithville,
  or near Leesburg, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Leesburg, Warwick, Starksville, Scrutchins, Chokee, Neyami, Jordan
  Place, Mossy Dell, and Oakfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3191 8392 3190 8393 3186 8393 3186 8394
      3185 8394 3184 8386 3182 8385 3183 8384
      3181 8383 3180 8380 3173 8429 3179 8429
      3179 8426 3183 8426 3187 8429 3192 8412
TIME...MOT...LOC 2229Z 260DEG 35KT 3182 8424 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

80-GONZALEZ
2 follow-up statements
281 
WWUS52 KTAE 152246 RRA
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
646 PM EDT Fri Mar 15 2024

GAC177-321-152315-
/O.CON.KTAE.SV.W.0039.000000T0000Z-240315T2315Z/
Lee GA-Worth GA-
646 PM EDT Fri Mar 15 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN LEE AND NORTHWESTERN WORTH COUNTIES...

At 646 PM EDT, a severe thunderstorm was located 7 miles south of De
Soto, or 10 miles northeast of Leesburg, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Warwick, Oakfield, and Chokee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3191 8392 3190 8393 3186 8393 3186 8394
      3185 8394 3184 8386 3182 8385 3183 8384
      3181 8383 3180 8380 3176 8406 3192 8410
TIME...MOT...LOC 2246Z 260DEG 35KT 3185 8404 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

80-GONZALEZ
572 
WWUS52 KTAE 152306
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
706 PM EDT Fri Mar 15 2024

GAC177-321-152316-
/O.EXP.KTAE.SV.W.0039.000000T0000Z-240315T2315Z/
Lee GA-Worth GA-
706 PM EDT Fri Mar 15 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEE AND
NORTHWESTERN WORTH COUNTIES WILL EXPIRE AT 715 PM EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

&&

LAT...LON 3191 8392 3190 8393 3186 8393 3186 8394
      3185 8394 3184 8386 3182 8385 3183 8384
      3181 8383 3180 8380 3176 8406 3192 8410
TIME...MOT...LOC 2306Z 260DEG 35KT 3188 8383 

$$

80-GONZALEZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 3:21 PM EDT, 3 hours 8 minutes earlier.

Area forecast discussion, Mar 15, 3:21 PM EDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
321 PM EDT Fri Mar 15 2024

...New NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER, HYDROLOGY...

.NEAR TERM...
(Through Saturday)
Issued at 242 PM EDT Fri Mar 15 2024

Showers and thunderstorms are expected tonight through Saturday
morning ahead of a weakening cold front. The MCS currently ongoing
in Central Mississippi and Alabama generating severe warnings for
wind and hail. Forecast soundings for the Alabama wiregrass region
and the western FL panhandle indicate elevated convection with
modest to steep mid-level lapse rates around 6-7C/km highlights the
possibility for large hail. DCAPE around 600-700 J/Kg continuing the
threat to add strong gusty, perhaps damaging winds. The tornado risk
is low but, not zero. The SPC has upgraded our severe risk to a
Slight (2 of 5) for areas west of the Chattahoochee/Apalachicola
river basins. The WPC has areas north and west of the Dothan-Albany
line in a marginal (1 of 4) risk for excessive rainfall, due to that
a few storms may be training and increasing PWATs above 1.5". The
line of storms is expected to weaken as it approaches the FL/GA
state line. The front will stall tonight or early Saturday morning.
Some showers/storms may develop along the washed-out front Saturday
afternoon, but is not expected to be severe at this time, and the
stalled front will remain through Sunday.

PoPs for tonight range from 30-60% for the areas covered by the
Slight risk, with higher chances in our AL and GA counties. The FL
Big Bend region will have low PoPs chances this evening and
overnight hours with PoPs around 25% or less. As the front stalls
along the border, PoPs will be about 30% for Saturday afternoon
along I-10 and I-75 corridors.

Temperatures tonight will be in the mid-60s, and muggy. There is
potential for patchy to potentially dense fog to develop for our FL
counties during the overnight hours into the morning hours on
Saturday. There may be scattered showers and thunderstorms passing
through before the fog dissipates later Saturday morning.
Temperatures will rise to the low to mid 80s in the afternoon.

&&

.SHORT TERM...
(Saturday night through Sunday night)
Issued at 242 PM EDT Fri Mar 15 2024

The front Saturday night will be positioned close to the coast
with any showers or storms ongoing fizzling out by mid evening. An
upper level disturbance moving out of the Texas Big Bend will help
induce a frontal wave along the stationary boundary moving east
Sunday along the Gulf coast. The area of low pressure and upper
disturbance will translate east through the day, allowing an
influx of forcing to overspread the Gulf coast. The front will act
as the surface convergence zone with developing storms over
Louisiana early Sunday then moving eastward, arriving into our
area later Sunday into Sunday night. Some shear and instability
will be in place to warrant atleast a marginal risk for strong to
severe thunderstorms by SPC from Tallahassee westward.

&&

.LONG TERM...
(Monday through Thursday)
Issued at 242 PM EDT Fri Mar 15 2024

This system kicks eastward Monday morning with decreasing rain
chances remaining over the Florida Big Bend before drying out by
the afternoon. Surface high pressure slides through the central
Plains towards the Gulf coast Monday through Tuesday and eastward
and off the east coast Wednesday. This cold high pressure will
set the stage for lows Monday night in the mid 30s over the
wiregrass to low 40s in the Florida Big Bend. Would not be
surprised to have a light freeze in outlying areas also. Highs
Tuesday will be in the low to mid 60s. Don't put away those
jackets just yet! A warmup will ensure Wednesday and Thursday with
highs back in the mid 70s. Slight chances for rain entering our
coastal and marine areas later Thursday as a Gulf low takes shape
and moves east from the Texas coastline.

&&

.AVIATION...
(18Z TAFS)
Issued at 140 PM EDT Fri Mar 15 2024

VFR conditions to start of the period with some streaming mid-
level clouds rolling in from the west. Lower ceilings along the
coast have been affecting KECP for most of the morning, and while
there is some indication that ceilings may slightly lift briefly
in the afternoon, trends seem to favor continued IFR conditions
and haze until late tonight. An incoming front will bring thunder
and rain for southern Alabama and Georgia starting around 22Z.
Ceilings will drop to IFR for KDHN and MVFR for KABY shortly
after the storms move through. Increased confidence for fog for
much of the area tomorrow morning with ceilings expected to go IFR
for KTLH, KECP and KABY by early tomorrow morning. Less
confidence for visibilities dropping at the Georgia sites, but
still have KVLD dropping to MVFR. Ceilings should once again begin
to rise by the end of the period.

Mostly southerly winds to begin the period at around 10KT. Winds
will then shift westerly and then northerly by the end of the
period.

&&

.MARINE...
Issued at 242 PM EDT Fri Mar 15 2024

An area of showers and thunderstorms, some severe with large hail
and strong winds, will approach and enter the nearshore gulf
waters west of Mexico Beach this evening. A cold front will
become stationary and wash out just inland over the Florida
Panhandle and Big Bend on this weekend. A stronger front will more
readily push across the northeast Gulf on Sunday night and Monday
morning, followed by a shift to northerly breezes. Northerlies
will become strong on Monday night. A high pressure center will
quickly arrive along the northern Gulf Coast on Tuesday.

&&

.FIRE WEATHER...
Issued at 242 PM EDT Fri Mar 15 2024

A line of showers and storms will approach southeast Alabama and
southwest Georgia later this afternoon into the evening, weakening
as it moves in. Gusty erratic winds, possible large hail, and
lightning will be possible with these storms.

Another round of fog is expected across most of the area with the
best chance over the Florida zones. Isolated showers and storms
remain possible on Saturday with a front stalled over the area.
Dispersions remain good with transport winds out of the west and
northwest around 5-10 mph. Yet, dispersions will remain poor for
areas west of the Panama City-Dothan line. Rain chances increase
again on Sunday as another disturbance kicks the cold front through
our area. Dispersions will generally be fair between 20-40 units
given low- moderate mixing heights.

&&

.HYDROLOGY...
Issued at 242 PM EDT Fri Mar 15 2024

The flood crest along the Flint has now reached the lower part of
that river, with Bainbridge reaching rising into moderate flood
category. Strong local contributions from the Ichawaynochaway will
keep the lower Flint at Bainbridge in moderate flood through
Saturday night, before a fall finally begins on Sunday.

Not surprisingly, the entire length of Apalachicola River will
continue in minor flood through at least the middle of next week.

Along the Choctawhatchee, the crest of the flood wave will pass
Bruce today, so the entire river will be receding by Saturday.

Additional rainfall through Sunday night is expected to be in the
1-2 inch range, mainly along and northwest of a line from Panama
City to Tallahassee to Tifton. Local amounts of 2-3 inches are
possible. This is unlikely to cause any new river flooding, but a
couple of rivers could rise back to near bankfull. During the
heaviest rain on Sunday, short-lived local runoff issues are
possible.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   65  85  64  81 /  20  20  10  70
Panama City   65  79  64  76 /  30  20  10  80
Dothan        63  80  62  75 /  60  10  20  90
Albany        63  80  60  76 /  60  10  10  80
Valdosta      64  84  63  82 /  30  20  10  60
Cross City    62  82  63  80 /   0  10  10  30
Apalachicola  65  76  65  73 /  10  20  10  60

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for FLZ108-112.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Montgomery
SHORT TERM...Scholl
LONG TERM....Scholl
AVIATION...Porcelli/LF
MARINE...Scholl
FIRE WEATHER...Montgomery
HYDROLOGY...Haner

In the hours before

Special weather statement, Mar 15, 5:31 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
531 PM EDT Fri Mar 15 2024

GAZ125-127-144-145-152200-
Worth GA-Baker GA-Dougherty GA-Mitchell GA-
531 PM EDT Fri Mar 15 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DOUGHERTY...
NORTHEASTERN MITCHELL...NORTHEASTERN BAKER AND SOUTHWESTERN WORTH
COUNTIES THROUGH 600 PM EDT...

At 530 PM EDT, Doppler radar was tracking a strong thunderstorm over
Baconton, or 8 miles north of Camilla, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Baconton, Bridgeboro, Lester, Pritchetts, Flint, Freeman, and
Greenough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3153 8400 3133 8391 3133 8399 3134 8400
      3131 8400 3128 8420 3138 8430
TIME...MOT...LOC 2130Z 243DEG 23KT 3134 8417

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

58-REESE
Special weather statement, Mar 15, 5:39 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
439 PM CDT Fri Mar 15 2024

ALZ065>069-152215-
Dale AL-Henry AL-Coffee AL-Geneva AL-Houston AL-
439 PM CDT Fri Mar 15 2024

...STRONG THUNDERSTORMS WILL IMPACT DALE...SOUTHWESTERN HENRY...
SOUTHEASTERN COFFEE...NORTHEASTERN GENEVA AND NORTHWESTERN HOUSTON
COUNTIES THROUGH 515 PM CDT...

At 439 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Ariton to near Fort
Novosel to near Enterprise. Movement was east at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Daleville, Abbeville, Headland, Dothan, Fort Novosel, Enterprise,
Ozark, Taylor, Midland City, Kinsey, Level Plains, Newton, Pinckard,
Clayhatchee, Grimes, Newville, Napier Field, Hunt Field, Waterford,
and Hooper Stage Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southeastern Alabama.

&&

LAT...LON 3155 8515 3130 8528 3115 8551 3128 8589
      3139 8579 3154 8572
TIME...MOT...LOC 2139Z 282DEG 30KT 3152 8567 3139 8571 3127 8588

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

80-GONZALEZ
Special weather statement, Mar 15, 5:59 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
559 PM EDT Fri Mar 15 2024

ALZ067-GAZ121-122-152245-
Henry AL-Randolph GA-Clay GA-
559 PM EDT Fri Mar 15 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HENRY...CENTRAL
CLAY AND SOUTHERN RANDOLPH COUNTIES THROUGH 645 PM EDT/545 PM CDT/...

At 559 PM EDT/459 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Fort Gaines, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fort Gaines, Cuthbert, Shellman, Walter F. George Lock And Dam,
Pachitla, Walter F George Lake, Standleys Store, Carnegie, Otho,
Coles, Pecan, Randolph Co A/p, Fountain Bridge, Goffs Mill, Shivers
Mill, Coleman, Jones Crossing, Martins Crossroads, Bethel, and Cotton
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT/700 PM
CDT/ for southeastern Alabama.

&&

LAT...LON 3164 8463 3164 8465 3162 8466 3162 8482
      3160 8482 3160 8517 3170 8516 3179 8460
TIME...MOT...LOC 2159Z 263DEG 35KT 3165 8511

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

80-GONZALEZ
Special weather statement, Mar 15, 6:06 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
606 PM EDT Fri Mar 15 2024

GAZ125-127>129-146-152230-
Tift GA-Worth GA-Colquitt GA-Dougherty GA-Turner GA-
606 PM EDT Fri Mar 15 2024

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL DOUGHERTY...
SOUTHWESTERN TURNER...NORTHERN COLQUITT...SOUTHWESTERN TIFT AND WORTH
COUNTIES THROUGH 630 PM EDT...

At 606 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Doerun, or 8 miles south of Sylvester, moving east
at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sylvester, Omega, Norman Park, Poulan, Doerun, Ty Ty, Marine Corps
Logistics Base, Terrell, Sumner, Bridgeboro, Minton, Scooterville,
Sylvester Airport, Anderson City, Tempy, Parkerville, Red Rock,
Acree, Pritchetts, and Crestwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3129 8395 3155 8403 3163 8390 3163 8366
      3127 8359
TIME...MOT...LOC 2206Z 254DEG 27KT 3141 8387

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

58-REESE
Special weather statement, Mar 15, 6:08 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
608 PM EDT Fri Mar 15 2024

GAZ124-126-152245-
Lee GA-Terrell GA-
608 PM EDT Fri Mar 15 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LEE AND CENTRAL
TERRELL COUNTIES THROUGH 645 PM EDT...

At 608 PM EDT, Doppler radar was tracking a strong thunderstorm near
Dawson, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Dawson, Leesburg, Smithville, Bronwood, Bridges Crossroad, Jordan
Place, Yeomans, Dawson Municipal A/P, Starksville, Graves,
Scrutchins, Oakville, Olivers Mill, Neyami, and Mossy Dell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3187 8434 3192 8434 3191 8409 3176 8407
      3171 8453 3184 8456 3194 8441
TIME...MOT...LOC 2208Z 242DEG 30KT 3181 8447

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

80-GONZALEZ
Special weather statement, Mar 15, 6:16 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
616 PM EDT Fri Mar 15 2024

ALZ066>069-GAZ142-143-152300-
Dale AL-Henry AL-Geneva AL-Houston AL-Miller GA-Early GA-
616 PM EDT Fri Mar 15 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN DALE...SOUTHERN
HENRY...NORTHEASTERN GENEVA...HOUSTON...NORTHWESTERN MILLER AND EARLY
COUNTIES THROUGH 700 PM EDT/600 PM CDT/...

At 615 PM EDT/515 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Abbeville to near
Kinsey to 7 miles north of Slocomb. Movement was southeast at 35
mph. The KOZR station in Ozark recently gusted to 36 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daleville, Abbeville, Cottonwood, Headland, Dothan, Blakely, Taylor,
Midland City, Kinsey, Ashford, Cowarts, Newton, Webb, Columbia,
Pinckard, Centerville, Malvern, Rehobeth, Grimes, and Avon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT/700 PM
CDT/ for southeastern Alabama.

&&

LAT...LON 3149 8505 3145 8484 3111 8488 3101 8535
      3128 8570 3142 8543 3155 8528
TIME...MOT...LOC 2215Z 299DEG 32KT 3151 8524 3132 8528 3121 8563

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

80-GONZALEZ

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 5:31 PM EDTSpecial Weather StatementTAEDougherty29 min
Mar 15, 5:59 PM EDTSpecial Weather StatementTAEClay, Randolph46 min
Mar 15, 6:06 PM EDTSpecial Weather StatementTAEWorth24 min
Mar 15, 6:08 PM EDTSpecial Weather StatementTAELee, Terrell37 min
Mar 15, 6:13 PM EDTSevere Thunderstorm WarningTAEBerrien, Colquitt, Cook, Tift, Worth47 min
Mar 15, 6:16 PM EDTSpecial Weather StatementTAEEarly44 min
Mar 15, 6:50 PM EDTSpecial Weather StatementTAEBaker, Calhoun40 min
Mar 15, 6:58 PM EDTSevere Thunderstorm WarningTAEBerrien, Tift47 min
Mar 15, 7:09 PM EDTSpecial Weather StatementTAEEarly, Miller36 min
Mar 15, 7:12 PM EDTSpecial Weather StatementTAETurner33 min
Mar 15, 7:29 PM EDTSpecial Weather StatementTAEDougherty, Worth46 min
Mar 15, 7:48 PM EDTSpecial Weather StatementTAEBaker, Colquitt, Mitchell42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.